Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Knot in front of right ear, causing pain in temples, itching after being treated for sinus infection, bronchitis with antibiotics, steroids. Suggestions?

My daughter has a knot in front of her right ear that has been hurting her,pain in temples,and also itchy but it feels deeper than on her skin. She was at the Dr a few Weeks ago and they told her she had sinus infection and bronchitis . She finished the antibiotic and the symptoms were still coming on so I took her to urgent care where they had given her more antibiotics and steroids. We followed up with her regular Dr three days later and they took her off the antibiotic they said the dose was too much for her and that this was viral and she really didn t need it anyways. So a week later I had to take her back because the temple pain had become a new sign and the Dr that we had switched her daily meds, it is now a week later and still have temple pain and the newest is the knot in front if the ear and the itchy rash .
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
his is sinusitis and sinuses are allergies
you need to investigate in detals by getting xray pns water view and get ent consultation to treat n allergy guidelines
the knot is enlargement of lymph nodes in front of ear
use sinus specific antibodis if infected
anti allergics analgesic sos till you get final treatment
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor